Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 2, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Feb 27, 2011, 4:03 AM CST for 24 counties in Texas. It took effect at Feb 27, 2011, 10:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 4:03 AM CST (10:03 UTC)
- In effect from
- Feb 27, 2011, 10:00 AM CST
- Expired
- Feb 28, 2011, 12:00 AM CST
- In force
- 14 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6247 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
127 WWUS74 KSJT 271003 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 403 AM CST SUN FEB 27 2011 ...STRONG WINDS EXPECTED ACROSS MUCH OF THE AREA THIS AFTERNOON AND TONIGHT... .A POTENT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE TEXAS PANHANDLE THIS EVENING...RESULTING IN STRONG WINDS ACROSS WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. VERY STRONG WINDS ABOVE THE SURFACE WILL MIX DOWN BY LATE MORNING...RESULTING IN STRONG WINDS ACROSS THE AREA. WINDS WILL BECOME WEST NORTHWEST THIS EVENING AND REMAIN STRONG...AS A PACIFIC COLD FRONT SWEEPS THROUGH THE AREA. TXZ049-054-064-065-071-076-272200- /O.NEW.KSJT.WI.Y.0002.110227T1600Z-110228T0600Z/ FISHER-NOLAN-STERLING-COKE-IRION-CROCKETT- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...MERTZON...OZONA 403 AM CST SUN FEB 27 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * IMPACTS: STRONG WINDS WILL HAVE THE POTENTIAL TO CAUSE HAZARDOUS DRIVING CONDITIONS THIS AFTERNOON AND EVENING. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS. SOME ROADS THAT MAY SEE PARTICULARLY DANGEROUS CROSSWINDS WILL INCLUDE INTERSTATE 20 AND HIGHWAY 84 NEAR SWEETWATER IN NOLAN COUNTY...INTERSTATE 10 IN WESTERN CROCKET COUNTY...AND HIGHWAY 87 NORTHWEST OF STERLING CITY. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES...MAINLY LATE THIS AFTERNOON AND THIS EVENING. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING THEN BECOME WEST NORTHWEST BY LATE AFTERNOON. WINDS WILL BEGIN TO DECREASE AFTER MIDNIGHT. * WINDS: SUSTAINED WINDS SPEEDS OF 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ066-072-073-077-078-098-099-113-114-127-128-139-140-154-155- 168>170-272200- /O.NEW.KSJT.WI.Y.0002.110227T1600Z-110228T0600Z/ RUNNELS-TOM GREEN-CONCHO-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON- JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH- SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...BALLINGER...WINTERS...SAN ANGELO... EDEN...ELDORADO...SONORA...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 403 AM CST SUN FEB 27 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * IMPACTS: STRONG WINDS WILL HAVE THE POTENTIAL TO CAUSE HAZARDOUS DRIVING CONDITIONS THIS AFTERNOON AND EVENING. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS. SOME ROADS THAT MAY SEE PARTICULARLY DANGEROUS CROSS WINDS WILL INCLUDE INTERSTATE 20...INTERSTATE 10...HIGHWAY 87 AND HIGHWAY 83. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES...MAINLY LATE THIS AFTERNOON AND THIS EVENING. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING THEN BECOME WEST NORTHWEST BY EARLY EVENING. WINDS WILL BEGIN TO DECREASE AFTER MIDNIGHT. * WINDS: SUSTAINED WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DANIELS
2 follow-up statements
939 WWUS74 KSJT 272140 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 340 PM CST SUN FEB 27 2011 ...STRONG WINDS EXPECTED ACROSS MUCH OF THE AREA THIS AFTERNOON AND TONIGHT... .A POTENT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE TEXAS PANHANDLE THIS EVENING...RESULTING IN STRONG WINDS ACROSS WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. VERY STRONG WINDS ABOVE THE SURFACE HAVE MIXED DOWN TO THE SURFACE TODAY...RESULTING IN STRONG SOUTHWEST WINDS ACROSS THE AREA. WINDS WILL BECOME WEST TO NORTHWEST THIS EVENING AND REMAIN STRONG...AS A PACIFIC COLD FRONT SWEEPS THROUGH THE AREA. TXZ049-054-064-065-071-076-280545- /O.CON.KSJT.WI.Y.0002.000000T0000Z-110228T0600Z/ FISHER-NOLAN-STERLING-COKE-IRION-CROCKETT- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...MERTZON...OZONA 340 PM CST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * IMPACTS: STRONG WINDS WILL HAVE THE POTENTIAL TO CAUSE HAZARDOUS DRIVING CONDITIONS THIS AFTERNOON AND EVENING. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS. SOME ROADS THAT MAY SEE PARTICULARLY DANGEROUS CROSSWINDS WILL INCLUDE INTERSTATE 20 AND HIGHWAY 84 NEAR SWEETWATER IN NOLAN COUNTY...INTERSTATE 10 IN WESTERN CROCKETT COUNTY...AND HIGHWAY 87 NORTHWEST OF STERLING CITY. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES...MAINLY LATE THIS AFTERNOON AND THIS EVENING. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING THEN BECOME WEST NORTHWEST BY LATE AFTERNOON. WINDS WILL BEGIN TO DECREASE AFTER MIDNIGHT. * WINDS: SUSTAINED WINDS SPEEDS OF 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ066-072-073-077-078-098-099-113-114-127-128-139-140-154-155- 168>170-280545- /O.CON.KSJT.WI.Y.0002.000000T0000Z-110228T0600Z/ RUNNELS-TOM GREEN-CONCHO-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON- JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH- SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...BALLINGER...WINTERS...SAN ANGELO... EDEN...ELDORADO...SONORA...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 340 PM CST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * IMPACTS: STRONG WINDS WILL HAVE THE POTENTIAL TO CAUSE HAZARDOUS DRIVING CONDITIONS THIS AFTERNOON AND EVENING. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY HAZARDOUS. SOME ROADS THAT MAY SEE PARTICULARLY DANGEROUS CROSS WINDS WILL INCLUDE INTERSTATE 20...INTERSTATE 10...HIGHWAY 87 AND HIGHWAY 83. BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES...MAINLY LATE THIS AFTERNOON AND THIS EVENING. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING THEN BECOME WEST NORTHWEST BY EARLY EVENING. WINDS WILL BEGIN TO DECREASE AFTER MIDNIGHT. * WINDS: SUSTAINED WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
597 WWUS74 KSJT 280045 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 645 PM CST SUN FEB 27 2011 ...HAZARDOUS WINDS THIS EVENING... .A POTENT UPPER LEVEL SYSTEM IS MOVING ACROSS TEXAS AND PRODUCING VERY STRONG WINDS ACROSS WEST CENTRAL TEXAS. WINDS WILL BECOME WEST TO NORTHWEST DURING THE EVENING HOURS. THEN...WINDS WILL DIMINISH AFTER MIDNIGHT. TXZ049-054-064-065-071-076-280545- /O.CON.KSJT.WI.Y.0002.000000T0000Z-110228T0600Z/ FISHER-NOLAN-STERLING-COKE-IRION-CROCKETT- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...MERTZON...OZONA 645 PM CST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * IMPACTS: STRONG WINDS WILL CONTINUE TO PRODUCE HAZARDOUS DRIVING CONDITIONS THIS EVENING. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY DANGEROUS. SOME ROADS THAT MAY SEE PARTICULARLY DANGEROUS CROSSWINDS WILL INCLUDE INTERSTATE 20 AND HIGHWAY 84 NEAR SWEETWATER IN NOLAN COUNTY...INTERSTATE 10 IN WESTERN CROCKETT COUNTY...AND HIGHWAY 87 NORTHWEST OF STERLING CITY. EXPECT BLOWING DUST TO REDUCE THE VISIBILITY AT TIMES. * TIMING: CONTINUING UNTIL MIDNIGHT TONIGHT. * WINDS: SUSTAINED WINDS SPEEDS OF 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTREME CAUTION. && $$ TXZ066-072-073-077-078-098-099-113-114-127-128-139-140-154-155- 168>170-280545- /O.CON.KSJT.WI.Y.0002.000000T0000Z-110228T0600Z/ RUNNELS-TOM GREEN-CONCHO-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON- JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH- SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...BALLINGER...WINTERS...SAN ANGELO... EDEN...ELDORADO...SONORA...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD... CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 645 PM CST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * IMPACTS: STRONG WINDS WILL CONTINUE TO PRODUCE HAZARDOUS DRIVING CONDITIONS THIS EVENING. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POTENTIALLY DANGEROUS. SOME ROADS THAT MAY SEE PARTICULARLY DANGEROUS CROSS WINDS WILL INCLUDE INTERSTATE 20...INTERSTATE 10...HIGHWAY 87...AND HIGHWAY 83. EXPECT BLOWING DUST TO REDUCE THE VISIBILITY AT TIMES. * TIMING: CONTINUING UNTIL MIDNIGHT TONIGHT. * WINDS: SUSTAINED WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTREME CAUTION. && $$ HUBER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 27, 3:57 AM CST, 6 minutes earlier.
Area forecast discussion, Feb 27, 3:57 AM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 357 AM CST SUN FEB 27 2011 .SHORT TERM... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF THE AREA TODAY ALONG WITH STRONG WINDS TODAY AND TONIGHT. UPPER LEVEL LOW IS CURRENTLY LOCATED OVER SOUTHERN CALIFORNIA AND WILL SWING ACROSS THE TEXAS PANHANDLE TONIGHT. SOUTHWEST WINDS WILL QUICKLY INCREASE BY LATE MORNING AS WARMING TEMPERATURES ALLOW 35 TO 50KT WINDS BETWEEN 850MB AND 700MB TO BEGIN TO MIX DOWN TO THE SURFACE. WINDS ACROSS THE WESTERN CONCHO VALLEY AND BIG COUNTRY THIS AFTERNOON WILL INCREASE TO 30 TO 40 MPH...WITH GUSTS TO 50 TO 55 MPH...WHILE WINDS ACROSS MUCH OF THE REST OF AREA WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS BETWEEN 40 AND 45 MPH. SOIL ACROSS THE AREA REMAINS DRY...WHICH WILL RESULT IN BLOWING DUST...ESPECIALLY ACROSS PARTS OF THE BIG COUNTRY AND CONCHO VALLEY LATE THIS AFTERNOON. THE BLOWING DUST MAY RESULT IN DROPS IN VISIBILITY...WHICH WILL CAUSE HAZARDOUS DRIVING CONDITIONS. HIGH TEMPERATURES THIS AFTERNOON WILL TOP OUT IN THE LOWER TO MID 80S ACROSS THE REGION...AS AN 850 MB THERMAL RIDGE NOSES INTO WEST CENTRAL TEXAS...AHEAD OF THE AFOREMENTIONED TROUGH. THE SURFACE TROUGH AXIS IS EXPECTED TO MOVE THROUGH THE AREA BETWEEN 03Z AND 06Z. THERE MAY BE A BRIEF DECREASE IN WINDS THIS EVENING BUT WINDS BEHIND THE AXIS WILL BECOME WEST NORTHWEST AND INCREASE ACROSS THE AREA. 850 LOW LEVEL JET OF 40 TO 50 KTS WILL BE LOCATED ACROSS MUCH OF THE REGION AT 06Z WHICH WILL RESULT IN CONTINUED GUSTY WINDS THROUGH AT LEAST 06...BEFORE STEADILY DIMINISHING AFTER 09Z. ISSUED A WIND ADVISORY FOR THE ENTIRE CWA FROM 10Z THROUGH 06Z MONDAY...AND THIS MAY NEED TO BE EXTENDED A FEW HOURS. THE RED FLAG WARNING CONTINUES FOR MOST OF THE AREA AND THIS IS DISCUSSED IN DETAIL IN THE FIRE WEATHER DISCUSSION BELOW. .LONG TERM... AFTER THE SYSTEM TODAY PASSES...QUIET WEATHER FOR THE REST OF THE WEEK. FAST ZONAL FLOW WILL PREVAIL THROUGH FRIDAY...KEEPING WEST CENTRAL TEXAS RELATIVELY WARM AND DRY. BIGGER QUESTIONS CONCERN THE SYSTEM NEXT WEEKEND. THE GFS AND THE ECMWF BOTH TRY TO CARVE OUT A TROUGH ACROSS THE CENTRAL US...WITH THE GFS MUCH WEAKER AND WELL TO THE NORTHEAST. THE ECMWF IS MUCH STRONGER AND DRAGS THIS DEEPER SYSTEM DIRECTLY OVER WEST CENTRAL TEXAS. THIS WOULD RESULT IN A MUCH WETTER AND COLDER SOLUTION. WITH THIS MUCH UNCERTAINTY...WILL OPT TO LEAN MORE TOWARDS A DRIER SOLUTION WITH TEMPERATURES CLOSER TO CLIMATOLOGICAL NORMS. CERTAINLY SITUATION THAT WILL BE WORTH WATCHING OVER THE NEXT FEW DAYS. && .FIRE WEATHER... ...CRITICAL TO EXTREME FIRE WEATHER CONDITIONS EXPECTED FROM SUNDAY AFTERNOON INTO SUNDAY EVENING... A STRONG UPPER LEVEL SYSTEM WILL MOVE ACROSS THE DESERT SOUTHWEST TODAY AND THEN ACROSS THE TEXAS PANHANDLE TONIGHT. WINDS AHEAD OF THIS SYSTEM WILL INCREASE BY LATE MORNING AS STRONG WINDS JUST ABOVE THE SURFACE BEGIN TO MIX DOWN. THE ONLY CONCERN THIS AFTERNOON IS THE LACK OF A SURFACE PRESSURE GRADIENT...BUT UNSEASONABLY WARM TEMPERATURES SHOULD ALLOW THE WINDS ABOVE THE SURFACE TO MIX DOWN THIS AFTERNOON. WINDS ACROSS THE WESTERN CONCHO VALLEY AND BIG COUNTRY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH...RESULTING IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS BY MID AFTERNOON. WINDS ACROSS MUCH OF THE REST OF THE AREA WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS BETWEEN 40 AND 45 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. WINDS THIS EVENING MAY BRIEFLY DECREASE AS THE SURFACE TROUGH AXIS/PACIFIC FRONT APPROACHES...THEN QUICKLY INCREASE BEHIND THE AXIS. WINDS WILL BECOME WEST TO NORTHWEST AT 25 TO 35 MPH...WITH GUSTS TO 45 MPH THIS EVENING. MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL DROP TO BETWEEN 5 AND 15 PERCENT ACROSS THE REGION. A PACIFIC FRONT WILL SWEEP THROUGH THE REGION THIS EVENING...RESULTING IN AN INFILTRATION OF MUCH DRIER AIR. RELATIVE HUMIDITY VALUES THROUGH 04Z WILL REMAIN LOW...DESPITE THE COOLER NIGHTTIME TEMPERATURES...SO CONTINUED THE RED FLAG WARNING THROUGH 04Z. MASON AND SAN SABA COUNTIES MAY REACH REG FLAG CONDITIONS TONIGHT...BUT WILL LET THE NEXT SHIFT CONSIDER ADDING THESE COUNTIES TO THE WARNING AS THEY WILL NOT REACH RED FLAG CONDITIONS THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 83 42 64 34 73 / 0 0 0 0 0 SAN ANGELO 84 40 69 33 76 / 0 0 0 0 0 JUNCTION 85 41 72 33 75 / 10 10 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 10 PM CST THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN... CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE... MCCULLOCH...MENARD...NOLAN...RUNNELS...SCHLEICHER... SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN. WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT CST TONIGHT FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN... CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE... MASON...MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA... SCHLEICHER...SHACKELFORD...STERLING...SUTTON...TAYLOR... THROCKMORTON...TOM GREEN. && DANIELS/07
Hazardous weather outlook, Feb 26, 2:53 PM CST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 253 PM CST SAT FEB 26 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-272100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 253 PM CST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EVENING HOURS AS WARM TEMPERATURES COMBINE WITH GUSTY SOUTH WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS WILDFIRE CONDITIONS ARE EXPECTED SUNDAY AND SUNDAY EVENING. STRONG DRY SOUTHWEST WINDS SUNDAY...WILL SHIFT TO THE WEST AND NORTHWEST LATE SUNDAY AFTERNOON AND EVENING. THE WINDS COMBINED WITH TINDER DRY CONDITIONS WILL BRING CRITICAL FIRE WEATHER CONDITIONS. SHOULD A WILDFIRE GET STARTED...EFFORTS TO CONTAIN IT WILL BE EXTREMELY DIFFICULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.